# SDR DALA1026646705

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 36,612 hours, 13,775 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND DOOR L1 EMERGENCY LIGHT INOPERATIVE. MX REPLACED THE BATTERY AND CHARGER.  OPS CHECK WAS GOOD.
